MAUDE Adverse Event Report: BIO-MED DEVICES BIO-MED DEVICES; TV-100 VENTILATOR

BIO-MED DEVICES BIO-MED DEVICES; TV-100 VENTILATOR
Model Number 5500
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Various mdr user-facility reports were received by the manufacturer from the fda (in the week beginning (b)(6) 2026) which had all been submitted to the fda by the same hospital ((b)(6) hospital in (b)(6)).These reports covered 3 years of usage, years 2024-2026.None involved patient injury or death.
 
Additional Manufacturer Narrative
Various mdr user-facility reports were received by the manufacturer from the fda (in the week beginning (b)(6) 2026) which had all been submitted to the fda by the same hospital ((b)(6) hospital in (b)(6)).These reports covered 3 years of usage, 2024-2026.None involved patient injury or death.We were not able to find out why all these reports were submitted at the same time.On each report, the device serial number field says "unknown", so it is not possible for us to properly parse or attribute these reports.Also, we cannot correlate the narratives to individual units (and their dhr's) that have been sent back to us for service individually in the past.We also cannot assess which and how many of these reports involve the exact same (sn) device; we believe there is such overlap.(b)(6) has not returned any large grouping of ventilators to us for service in 2026.(b)(6) has owned a sizable fleet of tv-100 ventilators for a number of years.A significant percentage of these reports involve the internal oxygen monitoring function of the tv-100 ventilator, so we believe that there is an issue at the facility involving either mis-performing the oxygen cell calibration routine or exceeding the usage life of the oxygen cell itself.We have definitely identified an issue with improper service work done by the hospital's own device-service technicians.To address this, bio-med devices will be sending our own technicians to (b)(6) to train their staff on service work on (b)(6) 2026.No malfunction trends are being seen or reported from other facilities with the tv-100 ventilator.

Brand Name
BIO-MED DEVICES
Common Device Name
TV-100 VENTILATOR
Manufacturer (Section D)
BIO-MED DEVICES
61 soundview rd
guilford CT 06437
Manufacturer (Section G)
BIO-MED DEVICES
61 soundview rd
guilford CT 06437
Manufacturer Contact
ken close
61 soundview rd
guilford, CT 06437
2034580202
MDR Report Key25176229
Report Number1218704-2026-00002
Device Sequence Number16070760
Product Code CBK
UDI-Device Identifier00813841020027
UDI-Public00813841020027
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5500
Device Catalogue Number5500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown